# SDR MWEA00076

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 8
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS NOTICED BURNING SMELL AT ROW 8, ABOUT 5 MILES OUT.  MAINTENANCE INSPECTED OVERHEAD FOR RESIDUAL SMELL, NONE NOTED.  MAINTENANCE ALSO PERFORMED AN ENGINE RUN, AND RAN PACKS, NO BURNING SMELLS NOTED.
